# SDR IXXA20250502001

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,246 hours, 19,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T31515
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SHIN HAS SEVERAL OUTWARDLY PROTUDING DENTS BETWEEN STA 654+44 - STA 654+68, AT STRINGERS S-R1 THOUGH S-4L.   8110-3 ISSUED.
